# SDR 2003F00453

- Difficulty date: January 25, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND VERTICAL STAB AT FIN STATION 316, HORIZONTAL STAB HINGE FITTING BEARING HOLE, LT SIDE, HAS CORROSION ON INSIDE DIAMETER.  REWORK VERTICAL STAB, HORIZONTAL STAB HINGE FITTING BEARING HOLE AT LEFT SIDE AND INSTALLED NEW BEARING.  (M)
